# SDR AALA20090727TUL01

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 54,311 hours, 27,736 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSY - INFLIGHT DFW-RSW.  AFTER ACTIVATING ENGINE ANTI-ICE CREW REPORTED STRONG ACRID ODOR ON FLIGHT DECK AND IN CABIN.  EMERGENCY WAS DECLARED AND LANDED MSY WITHOUT INCIDENT.  REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
